# SDR CA150626009

- Difficulty date: June 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 9,171 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: Z4243130000
- Condition: Frayed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP CENTER CABLE FOUND FRAYED.
